# SDR HALA2016110100385

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK +1959 FROM FR 55 T0 58 HAS CORROSION.  CORROSION REMOVED IAW SRM 51-22-00 R91.  DURING REMOVAL OF CORROSION FROM CENTRAL AREA CORROSION FOUND TO PENETRATE INNER VERTICAL AREA.  CORROSION UNABLE TO BE FULLY REMOVED FROM INNER VERTICAL AREA IAW SRM 51-74-00 R91.  DUE TO NIL ACCESS.  FULL EXTENT OF CORROSION UNABLE TO BE DETERMINED.  CORROSION RII C/O FOR LVL 2 CORROSION IAW GMM VOL 1 CHAPTER 5 1.8.2 REV 43.  SEAT TRACK Y+1959 FR55 FR58 APPLICABLE FOR REPLACEMENT AS PER EA007544-00 AND SRM 53-31-15 REV 91.  SEAT TRACK REPLACED IAW DWG F53476200004, F53328090001, F53477650004 AND A330 SRM 51-72-11 REV 91.  JOB COMPLETE
